# SDR DHLA05740016

- Difficulty date: August 11, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR LIGHT ILLUMINATED DURING DESCENT. PERFORMED ABNORMAL LIGHT REMAINED EXTINGUISHED WITH GEAR HANDLE IN UP POSTION.   ADJUSTED NOSE GEAR DOORS, SWUNG NOSE GEAR, CK NORMAL PER MM 32-22-1
